MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 2-0 S/A FS-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 2-0 S/A FS-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z451G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an animal underwent an unknowed procedure on an unknown date in 2023 and suture was used.The suture keeps breaking when the surgeon tries to tie a knot, no adverse consequences were reported.Additional information requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information provided: patient status/ outcome / consequences was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, no.Is the patient part of a clinical study: unknown, no.Additional information has been requested and received.Device return status sent to the sales rep, via system email; pcf activity updated.Could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information.Device return status.Please document the shipment tracking number: none of patients suffered any consequences.There was just extra suture that needed to be opened to finish the surgery.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.How many animal events occurred where sutures broke during tying pdsii / z451g for this event/veterinarian.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.Additional information was requested and the following was obtained: how many animal events occurred where sutures broke during tying pdsii / z451g for this event/veterinarian.Here is the answer for the last question: at least 4 times.Here is some extra info: was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required? unknown, no.Is the patient part of a clinical study? unknown, no.None of the patients suffered any consequences.There was just extra suture that needed to be opened to finish the surgery.

Brand Name
PDSII VIO 27IN 2-0 S/A FS-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125,
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16710218
Report Number2210968-2023-02592
Device Sequence Number5920898
Product Code NEW
UDI-Device Identifier10705031218697
UDI-Public10705031218697
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ451G
Device Catalogue NumberZ451G
Device Lot NumberSDMPJZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown